# SDR SWAA2022042092200

- Difficulty date: April 7, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737*
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE IN L/H A/C BAY AT STA 663 LBL 8 / [01] INSTALLED EWIZ PROTECTION IAW AMM 20-60-07-913-801.;[02] RECEIVED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE FABRICATED ON BACKSHOP W/O# 43543-5000-0002 AND 43543-5000-0001 IAW SRM 57-10-10-2R-5.
